Stability in non-autonomous periodic systems with grazing stationary impacts


AKHMET M., Kivilcim A.

CARPATHIAN JOURNAL OF MATHEMATICS, vol.33, no.1, pp.1-8, 2017 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 1
  • Publication Date: 2017
  • Journal Name: CARPATHIAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1-8

Abstract

This paper examines impulsive non-autonomous periodic systems whose surfaces of discontinuity and impact functions are not depending on the time variable. The W-map which alters the system with variable moments of impulses to that with fixed moments and facilitates the investigations, is presented. A particular linearizion system with two compartments is utilized to analyze stability of a grazing periodic solution. A significant way to keep down a singularity in linearizion is demonstrated. A concise review on sufficient conditions for the linearizion and stability is presented. An example is given to actualize the theoretical results.